hi guys..back to my importent question
1.now after 3 monts and 2-3x blood test my acth level is still low,the same dhea -finaly im still tired
pregnenolone whas mayby a option,but i thing its degrees mayby more acth?
2.lithium can help?its whas for better pituitary working /hormonal system too?!
3.lh is now falling under 1,7 :-(.,after going off trt 3 weeks off it whas by 3.2!after 3 monts falling back down..
4.will try this time testosterone propionate ,because under testosterone enat.,my e2 level going up to 45+
5.all my pituitary level+adrenal glads hormon whas low :-( ..only way to have better life qualiuty whas take more hormons,but its a big cycle,that never ending
6.someone have ideas,who can help?
Nobody prescribes ACTH anymore, so you're left with increasing pregnenolone and other hormones, which most docs do through supplementing pregnenolone and DHEA. However, you'd need to know cortisol, because it's possible (not likely) that cortisol is very high for some reason, which causes ACTH (and thus pregnenolone, progesterone, DHEA, all adrenal hormones) to be low.
Where'd you get lithium from? That's worth a shot for other reasons: it's an essential mineral (see this excellent article
, and most people are probably deficient), responsible for getting folate and B12 into cells, GABA (your brain's main inhibitory neurotransmitter, most important for reducing anxiety/stress) sensitivity, and mood regulation (depression and not just bipolar/mood swings). I'd see this as an independent factor to consider in relation to your hormones here, but worth checking out. You can measure it for cheap at walkinlab.com (order the test, they'll send you a lab order through email, print it off, go to your nearest Labcorp, get the results in a few days) .
Your LH number could just be lab error (usually 20% variability for most things measured), so the levels could be about the same. Give it a few more months -- or not, your call.
Propionate has a shorter half life than cypionate/enanthate, which means you're going to get a sharper jump and faster fall, which *might* mean higher E2 levels. I'd just consider staying with enanthate and injecting every 2 or 3 days, subcutaneously if possible, both of which should lower your estradiol. Hell, if you're doing it subcutaneously, you can inject it daily; the more frequently you inject, the lower your E2 stays relative to T, which drops faster than E2 when T is exogenous (for whatever reason).
As for your 5th point, look into hypopituitarism, and ask yourself if you've had any head injuries, as this can cause one or more pituitary hormone deficiencies. And you might look into another doctor, even going across state lines and going to CA where all the good ones are -- or, uh, you know, seeing a certain Dr Saya that frequents this forum via Defy Medical.